# SDR VNAA202509030008

- Difficulty date: May 9, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N639NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15409
- Aircraft time: 13,501 hours, 14,252 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Dented
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DD1 INTERCOSTAL IS DENTED AND CRACK AND REQUIRES REPLACEMENT. CORRECTIVE ACTION: REMOVED CRACKED AND DENTED PAX DOOR AFT DD1 INTERCOSTAL IAW CRJ 900 SRM 51-42-06-001-001-A01. LOCATED AND DRILLED NEW SERVICEABLE PAX DOOR AFT DD1 INTERCOSTAL IAW CRJ 900 SRM 51-40-11-001-001-A01. INSTALLED NEW SERVICEABLE PAX DOOR AFT DD1 INTERCOSTAL IAW CRJ 900 SRM 51-42-06-001-001-A01.
